# SDR IPXA2022022479366

- Difficulty date: February 17, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: ANB720313
- Part serial: TAG01862523
- Condition: None
- Location: Lh Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLH MLG 3RD VERTICAL STIFFENER CRACK AT LWR END WHEEL WELL.REMOVED AND REPLACED CRACKED STIFFENER IAW MD-11 SRM 51-35-01 AND 51-33-01 (MINOR).
